# SDR AALA981028

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, LEFT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED CORROSION FROM LEFT FORWARD EMERGENCY EXIT LIGHT SOCKET AND RELAMPED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
